# SDR AU980928

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Engine Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2, NR 3, AND NR 5 CYLINDERS CRACKED BETWEEN TOP SPARK PLUG HOLE AND INJECTOR NOZZLE HOLE.
